# SDR AMWA004639

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Part number: 12943004519
- Condition: Serviceable
- Location: Lt Emer Exit
- Part time: 9,119 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TO CLEAR BURNING SMELL FROM CKPT ICT MAINTENANCE ATTEMPTED TO OPEN THE LT EMERGENCY EXIT DOOR AND IT WOULD NOT OPEN.  AIRCRAFT WAS TAKEN TO ICT HANGAR AND THE DOOR LOCKING MECHANISM WAS LUBED AND ADJUSTED.  NO FURTHER INCIDENTS REPORTED.  (M)
